# SDR VE7A2015100600001

- Difficulty date: October 6, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N32HH
- Make and model: Lear 31A
- Aircraft serial: 201
- Aircraft time: 5,230 hours, 4,255 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 66003611
- Part serial: 1104
- Condition: Intermittent
- Location: Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING LANDING,  THE MLG FAILED TO EXTEND COMPLETELY.  PERFORMED AN ALTERNATE MLG EXTENSION & LANDED UNEVENTFULLY.  DURING TROUBLESHOOTING & AFTER SEVERAL PARTIAL RETRACTION & EXTENSION CYCLES TO CLEAR THE AIR FROM THE MLG & DOOR ACTUATORS, THE MLG RETRACTION & EXTENSION SYS WORKED CORRECTLY THROUGHOUT APPROX 15 CYCLES,  BEGIN TO FAILED WHEN SELECTED UP.  AFTER A 4 - 5 SECOND HESITATION,  RETRACTION CYCLE BEGAN & RAISED MLG NORMALLY.   HESITATION TO RETRACT OCCURRED 4 TIMES, VARYING TIMES FROM 2 TO 10 SECONDS.   MLG NEVER FAILED TO EXTEND WHEN SELECTED DOWN.  COULD HEAR THE MLG SOLENOID INBD DOOR CONTROL VALVE CLICK, INDICATING THAT IT WAS RECEIVING POWER.  MLG INBD DOOR CONTROL VALVE WAS REPLACED.
